MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ BR ANCHOR WITH DYNACORD¿ SUTURE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Back to Search Results |
| Model Number |
222005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by sales rep that during a rotator cuff repair procedure on 2/14/2023, it was observed that two 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue, white/blue/green, white/black) failed.According to the report, as the doctor began to push down his knot, the suture seemed to break through the suture bridge within the anchor.It was reported that they checked the anchor positioning to see if it was compromised but it was still in place.It was reported that they did find a small piece of br material that seemed to possibly be the suture bridge.It was reported that upon trying to tie the other two sutures they also came up out of the anchor.It was reported that they opened another anchor and tried again but once again fixation was great but the exact same thing occurred on the second effort.It was reported that they determined to not try a third time and instead placed a lateral row anchor utilizing the same dynacord sutures that were from the anchor but still passed thru the cuff.There was a surgical delay of approximately 1 hour to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete the expiration date is currently unavailable.Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4: h4: the expiration date and device manufacture date were reported as unknown on the initial report; and have been updated accordingly.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.Since the complaint device was implanted, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (110l952), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.